Children's Zyrtec Allergy Syrup provides consistently powerful relief from indoor, outdoor, and seasonal allergy symptoms in children. With 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL, this over-the-counter children's allergy medicine offers all day 24 hour relief from common symptoms of hay fever, seasonal allergies, and other upper respiratory allergies. Children's allergy liquid provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Zyrtec Children's Cetirizine Liquid is dye-free, sugar-free and available in a kid-friendly grape flavor.
- Children's Zyrtec Allergy Syrup for all day relief of your kid's indoor & outdoor allergy symptoms
- Allergy syrup gives powerful relief with 5 mg of antihistamine cetirizine hydrochloride per 5 mL
- Children's cetirizine liquid relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
- 24-hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
- Available in kid-friendly grape flavor, this children's allergy medicine is dye-free & sugar-free
Zyrtec 24 Hr Children's Allergy Relief Syrup, Grape Flavor, 8 fl. oz
Zyrtec 24 Hour Children's Allergy Syrup with Cetirizine HCl, Antihistamine Allergy Medicine for Indoor & Outdoor Allergy Relief for Kids, Dye-Free & Sugar-Free, Grape Flavor, 8 fl. oz
Warning
Contains: Do not use if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine.
Directions
Use only with enclosed dosing cup
About the Producer
Johnson & Johnson